# SDR AALA202506111787

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Zone 600 Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #11 FORWARD BOLT BETWEEN WS 12277 AND WS 12870. REPLACED BOLT PER TASK CARD 26C61057005.
